# SDR AALA202203296510

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 72,438 hours, 29,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008751
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 22,377 hours, 12,658 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND AND RIGHT HAND AFT LOWER EMERGENCY SIGN LIGHTS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202203256510: REPLACED EMERGENCY POWER SUPPLY UNITS 12WL AND 11WL (AALA202203293282) PER AMM 33-51-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
